Indian Journal of Dermatology
CONCEPT ARTICLE
Year
: 2016  |  Volume : 61  |  Issue : 3  |  Page : 265--272

Topical steroid damaged/dependent face (TSDF): An entity of cutaneous pharmacodependence


Koushik Lahiri1, Arijit Coondoo2 
1 Department of Dermatology, Apollo Gleneagles Hospitals and WIZDERM, Kolkata, West Bengal, India
2 Department of Dermatology, KPC Medical College and Hospital, Kolkata, West Bengal, India

Correspondence Address:
Dr. Koushik Lahiri
Greenwood Nook, Coral Isle - 14 RB, 369/2 Purbachal, Kalikapur, Kolkata - 700 078, West Bengal
India

Topical Steroid Damaged/Dependent face (TSDF) is a phenomenon which has been described very recently (2008). It is characterized by a plethora of symptoms caused by an usually unsupervised misuse/abuse/overuse of topical corticosteroid of any potency on the face over an unspecified and/or prolonged period of time. This misuse and damage have a serious effect on the quality of life of the patients in general and the skin of the face in particular. Management is difficult and necessitates psychological counseling as well as physical soothing of the sensitive skin.


How to cite this article:
Lahiri K, Coondoo A. Topical steroid damaged/dependent face (TSDF): An entity of cutaneous pharmacodependence.Indian J Dermatol 2016;61:265-272


How to cite this URL:
Lahiri K, Coondoo A. Topical steroid damaged/dependent face (TSDF): An entity of cutaneous pharmacodependence. Indian J Dermatol [serial online] 2016 [cited 2021 May 14 ];61:265-272
Available from: https://www.e-ijd.org/article.asp?issn=0019-5154;year=2016;volume=61;issue=3;spage=265;epage=272;aulast=Lahiri;type=0